# SDR FDEA201407091671

- Difficulty date: July 9, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 52,346 hours, 24,561 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND L1 DOOR EMER SLIDE LIGHT INOPERATIVE.  REMOVED LIGHT ASSEMBLY & CHECKED VOLTAGE TO LIGHT WITH EMER LIGHTS ON, THERE IS NO POWER TO L1 SLIDE LIGHT.  DURING TROUBLESHOOTING FOUND PIN 9 OF PLUG D68 PUSHED BACK INTO PLUG BATTERY CHARGER CONNECTOR.  REMOVED BATTERY CHARGER & POWER SUPPLY AGAIN & FOUND BENT PIN AT NR 9 POSITION.  TRIED TO STRAIGHTEN PIN,  BUT IT BROKE OFF.  R & R LT EMER BATTERY CHARGER & POWER SUPPLY & RESET PINS IN CONNECTOR D68.  IAW AMM 33-51-07-2 & WDM 33-51-12 REASSEMBLED LT EMER SLIDE LIGHT ASSEMBLY & TESTED  EMER LIGHTS.  ALL LIGHTS OPERATIONS CHECKED NORMAL AT THIS TIME.
